# SDR AALA202411132231

- Difficulty date: November 10, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A321-231
- Aircraft serial: 7636
- Aircraft time: 22,796 hours, 9,168 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240006
- Part serial: 1901
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 DOOR ASSIST BOTTLE NITROGEN CHARGE REQUIRES SERVICING. SERVICED NITROGEN AT R4 DOOR DAMPER EMERGENCY CYLINGER.
